On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 1, pp. 145-178.
@article{ASNSP_1977_4_4_1_145_0,
     author = {Hildebrandt, Stefan and Widman, Kjell-Ove},
     title = {On the {H\"older} continuity of weak solutions of quasilinear elliptic systems of second order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {145--178},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {1},
     year = {1977},
     mrnumber = {457936},
     zbl = {0353.35013},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_1_145_0/}
}
TY  - JOUR
AU  - Hildebrandt, Stefan
AU  - Widman, Kjell-Ove
TI  - On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1977
SP  - 145
EP  - 178
VL  - 4
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1977_4_4_1_145_0/
LA  - en
ID  - ASNSP_1977_4_4_1_145_0
ER  - 
%0 Journal Article
%A Hildebrandt, Stefan
%A Widman, Kjell-Ove
%T On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1977
%P 145-178
%V 4
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1977_4_4_1_145_0/
%G en
%F ASNSP_1977_4_4_1_145_0
Hildebrandt, Stefan; Widman, Kjell-Ove. On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 1, pp. 145-178. http://www.numdam.org/item/ASNSP_1977_4_4_1_145_0/

[1] R. Baire, Sur la représentation des fonctions discontinues, Acta Math., 30 (1906), pp. 1-48 and 32 (1909), pp. 97-176. | JFM | MR

[2] C. Carathéodory, Vorlesungen über reelle Funktionen, Leipzig und Berlin, Teubner, 1927. | JFM

[3] S. Hildebrandt - K.-O. Widman, Some regularity results for quasilinear elliptic systems of second order, Math. Z., 142 (1975), pp. 67-86. | EuDML | MR | Zbl

[4] S. Hildebrandt - K.-O. Widman, On a theorem of Ladyženskaya and Ural'ceva, Dept. Mathematics Linköping Report, March 1975.

[5] S. Hildebrandt - H. Kaul - K.-O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math. (to appear). | MR | Zbl

[6] O.A. Lady - N.N. Ural'Ceva, Linear and quasilinear elliptic equations, New York and London, Academic Press, 1968 (English translation of the first Russian edition 1964). | MR | Zbl

[7] W. Littman - G. Stampacchia - H.F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa, Sci. fis. mat., III ser., 17 (1963), pp. 43-77. | EuDML | Numdam | MR | Zbl

[8] C.B. Morrey, Multiple integrals in the calculus of variations, Berlin - Heidelberg - New York, Springer, 1966. | MR | Zbl

[9] J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960), pp. 457-468. | MR | Zbl

[10] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), pp. 577-591. | MR | Zbl

[11] E. Sperner, Ein neuer Regularitätssatz für gewisse Systeme nichtlinearer elliptischer Differentialgleichungen, Math. Z. (to appear). | MR

[12] K.-O. Widman, The singularity of the Green function for non-uniformly elliptic partial differential equations with discontinuous coefficients, Uppsala University, Dec. 1970.

[13] K.-O. Widman, Hölder continuity of solutions of elliptic systems, Manuscripta Math., 5 (1971), pp. 299-308. | EuDML | MR | Zbl

[14] M. Wiegner, Über die Regularität schwacher Lösungen gewisser elliptischer Systeme, Manuseripta Math., 15 (1975), pp. 365-384. | EuDML | MR | Zbl

[15] M. Wiegner, Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme, Math. Z., 147 (1976), pp. 21-28. | EuDML | MR | Zbl

[16] M. Wiegner, A-priori Schranken für Lösungen gewisser elliptischer Systeme, Manuscripta Math., 18 (1976), pp. 279-297. | EuDML | MR | Zbl